# SDR UALA2013040802336

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,147 hours, 25,067 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER IPC 33-52-00 AIRCRAFT IS MISSING EEL FLOOR LAMP IN FRONT OF AFT FWD LAV DOOR.   EEL FLOOR LAMP IS PRESENT BUT IS COVERED BY CARPET.  TRIMMED CARPET AND REPAIRED EEL LAMP PER MM AND IPC.  OP CHECKS OKAY.
